No Cover Image

Journal article 506 views

A link of stochastic differential equations to nonlinear parabolic equations / Jiang-lun, Wu

Science China Mathematics, Volume: 55, Issue: 10, Pages: 1971 - 1976

Swansea University Author: Jiang-lun, Wu

Full text not available from this repository: check for access using links below.

Published in: Science China Mathematics
ISSN: 1674-7283 1869-1862
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13415
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 10
Start Page: 1971
End Page: 1976